# SDR CA140804013

- Difficulty date: August 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bracket
- Part number: ST349306
- Condition: Damaged
- Location: Fuel Line
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MFG IDENTIFIED AN ISSUE WHERE THE FUEL TUBE BRACKET, ST3493-06, WAS INSTALLED ON A ENGINE WITH RUBBER MISSING ON 50 PERCENT OF THE BRACKET.  THIS BRACKET IS APPLICABLE TO ENGINE MODELS. AN ENGINEERING ASSESSMENT IDENTIFIED THAT OVER TIME THERE IS A CHANCE OF CHAFING AND THE POSSIBILITY OF VIBRATION STRESSES BEING HIGHER THAN DESIGN INTENT DUE TO REDUCED SUPPORT AND DAMPING.  THERE IS A POSSIBILITY THAT OTHER ENGINES WERE SHIPPED FROM PRODUCTION IN A SIMILAR STATE. TO DATE THERE IS NO KNOWN EVENTS REPORTED IN THE FIELD.  A SPECIAL INSTRUCTION OR SB WILL BE ISSUED TO INSPECT THE AFFECTED ENGINES FOR THIS CONDITION AND REPLACE THE BRACKET.
